Alert archive / Oklahoma / River Flood Warnings in 2011

River Flood Warning 1, NWS Shreveport, LA

April 15, 2011McCurtain County, Oklahoma

NWS Shreveport, LA issued this river flood warning at Apr 15, 2011, 10:14 AM CDT for McCurtain County, Oklahoma. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Apr 15, 2011, 10:14 AM CDT (15:14 UTC)
Expired
Apr 15, 2011, 1:53 PM CDT
In force
4 hr
Issued by
NWS Shreveport, LA
Flood severity
Minor

County McCurtain County, OK

The radar

The Western Arkansas radar (KSRX), 136 km from the middle of the area, began a volume at 15:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Glover River at Glover (GLOO2).

Action stage
15.5 ft
Minor stage
16 ft
Moderate stage
19 ft
Major stage
22 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07337900, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

750 
WGUS44 KSHV 151514
FLWSHV


BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1014 AM CDT FRI APR 15 2011

OKC089-161259-
/O.NEW.KSHV.FL.W.0001.110415T1514Z-110416T1259Z/
/GLOO2.1.ER.110415T1354Z.110415T1800Z.110415T1859Z.NO/
1014 AM CDT FRI APR 15 2011

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A 

* FLOOD WARNING FOR 
  THE GLOVER RIVER AT GLOVER OKLAHOMA.
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 930 AM FRIDAY THE STAGE WAS 16.9 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.8 FEET BY THIS
  FRIDAY AFTERNOON.  THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE 
  THIS FRIDAY AFTERNOON.
* IMPACT...AT 18.0 FEET...THE GLOVER RIVER IS SLIGHTLY ABOVE FLOOD 
  STAGE WITH BACKWATER PROBLEMS AT ITS CONFLUENCE WITH THE LITTLE
  RIVER WEST OF GOLDEN OKLAHOMA.  EXPECT MINOR LOWLAND FLOODING.

$$
1 follow-up statement
167 
WGUS84 KSHV 151853
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
153 PM CDT FRI APR 15 2011

OKC089-151923-
/O.CAN.KSHV.FL.W.0001.000000T0000Z-110416T1259Z/
/GLOO2.1.ER.110415T1354Z.110415T1530Z.110415T1653Z.NO/
153 PM CDT FRI APR 15 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE GLOVER RIVER AT GLOVER OKLAHOMA.
* AT 130 PM FRIDAY THE STAGE WAS 11.9 FEET. 
* FELL BELOW FLOOD STAGE AT 1155 AM FRIDAY.
* FLOOD STAGE IS 16 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 5.3 FEET BY SATURDAY 
  MORNING.
* THE GLOVER RIVER ROSE QUICKLY ABOVE FLOOD STAGE DURING THIS FRIDAY
  MORNING AND THEN CRESTED AT 17.6 FEET AT 1030 AM THIS FRIDAY MORNING.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Apr 15, 7:57 AM CDT, 2 hours 17 minutes earlier.

Area forecast discussion, Apr 15, 7:57 AM CDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
757 AM CDT FRI APR 15 2011

.UPDATE...
TO REPLACE PORTIONS OF TORNADO WATCH 138 WITH 4 PARISHES NOW IN
TORNADO WATCH 140 OVER OUR SOUTHEAST. MEANWHILE...THE COLD FRONT
CONTINUES TO DRUM UP SOME REMAINING MOISTURE OUT OF DEEP EAST
TEXAS INTO NORTHERN TOLEDO BEND COUNTRY. COOLER 50S ARE MOVING IN
BEHIND THE FRONT...BUT WITH ABUNDANT SUNSHINE SHOULD RECOVER INTO
THE 70S. NO CHANGES TO TEMPS AT THIS POINT...BUT WE/LL WATCH FOR
THE NEED TO LOWER HIGHS LATER THIS MORNING. NOT MANY GUSTS IN OUR
AREA LAST HOUR...BUT 15 TO 25 KTS KNOCKING ON THE WESTERN DOOR TO
THE CWA. LAKE WIND ADVISORY GOES INTO EFFECT AT 10 AM. FEW CHANGES
TO SKY AND DREW BACK ON 20 POP OVER DEEP EAST TEXAS...JUST A
LITTLE BIT FROM THE PREVIOUS ISSUANCE. ALL UPDATED TEXT PRODUCTS
AVAILABLE. /24/

&&

.PREV DISCUSSION... /ISSUED 507 AM CDT FRI APR 15 2011/

DISCUSSION...
WEST AND SOUTHWEST WINDS ARE SHIFTING TO NORTHWEST OVER THE FAR
WESTERN COUNTIES OF THE CWA WITH THE COLD FRONT NOW THROUGH TYLER.
WE STILL HAVE SLIGHT CHANCE WORDING AHEAD OF THIS BOUNDARY...BUT
BY FAR...MOST OF THE THUNDERSTORM ACTIVITY CONTINUES WELL AHEAD OF
THE FRONT. WIDELY SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS
ACROSS DEEP EAST TEXAS CROSS INTO TOLEDO BEND COUNTRY MUCH THE
SAME...WHILE THE OVERNIGHT LINE OF THUNDERSTORMS NOW STRETCHES
FROM NEAR COUSHATTA...TO RUSTON...TO FARMERVILLE.

SEVERAL COUNTIES HAVE BEEN CLEARED FROM TORNADO WATCH 139. THE
TORNADO WATCH REMAINS GENERALLY ALONG AND AHEAD OF THE LINE OF
THUNDERSTORM ACTIVITY STILL LINGERING OVER MUCH OF LOUISIANA WITH
A CURRENT SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL LA.

SKIES WILL BE CLEARING OUT QUICKLY AND WINDS WILL BE PICKING UP BY
MID MORNING. STILL THE LAKE WIND ADVISORY IS IN EFFECT FOR THE
ENTIRE AREA THROUGH TODAY. AS WELL AS THE FIRE DANGER
STATEMENTS...ALTHOUGH THE RAIN THIS MORNING SHOULD HELP CURTAIL
THIS THREAT FOR SOME. WE ARE PRETTY CLOSE TO MAV/MEX GUIDANCE FOR
SHORT AND LONG TERM PICTURE. AFTER A NICE COOL WEEKEND NEXT WEEK
STILL LOOKS TO OFFER MORE RAIN FOR MANY LOCALES. /24/

AVIATION...
TSTMS...AS OF 08Z...CURRENTLY OCCURRING ALONG A ELD...SHV...OCH
LINE...MOVING EAST. BEHIND THE LINE OF STORMS...CONDITIONS VFR.
AHEAD OF THE LINE...STRONG SOUTHERLY LOW LEVEL WIND WILL BRING MVFR
CIGS. THE CONVECTION WILL REACH A MLU TO LFK LINE BY 12Z AND SHOULD
BE WELL EAST OF THE AREA BY 15Z. WESTERLY WIND WILL INCREASE AFTER
15Z...REACHING 20 KTS WITH GUST TO 30 KTS...CONTINUING UNTIL 16/00Z.
/14/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  76  46  72  47  80 /  10  10  10  10  10
MLU  79  46  72  46  79 /  40  10  10  10  10
DEQ  68  41  69  39  78 /  10  10  10  10  10
TXK  73  46  69  46  76 /  10  10  10  10  10
ELD  74  44  70  43  77 /  20  10  10  10  10
TYR  74  44  74  47  81 /  10  10  10  10  10
GGG  75  45  73  44  81 /  10  10  10  10  10
LFK  81  44  77  45  82 /  20  10  10  10  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: ARZ050-051-059>061-070>073.

LA...LAKE WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: LAZ001>006-010>014-017>022.

     RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS
     EVENING FOR THE FOLLOWING ZONES: LAZ001>006-010>014-017>022.

OK...LAKE WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: OKZ077.

TX...LAKE WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: TXZ096-097-108>112-124>126-136>138-149>153-165>167.

     RED FLAG WARNING UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: TXZ124>126-136>138-149>153-165>167.

&&

24
Hazardous weather outlook, Apr 15, 6:42 AM CDT, 3 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
642 AM CDT FRI APR 15 2011

ARZ050-051-059>061-070>073-LAZ001>006-010>012-OKZ077-TXZ096-097-
108>112-124>126-136>138-149>153-165-166-161145-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
UNION LA-DE SOTO-RED RIVER-BIENVILLE-MCCURTAIN-BOWIE-FRANKLIN-
TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-
CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-
642 AM CDT FRI APR 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST AND SOUTH CENTRAL
ARKANSAS...FOR PORTIONS OF NORTHWEST AND NORTH CENTRAL
LOUISIANA...FOR MUCH OF DEEP EAST TEXAS AND ALL OF NORTHEAST
TEXAS...AND FOR SOUTHEAST OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT...
A STRONG COLD FRONT WILL BRING GUSTY WEST AND NORTHWEST WINDS BY
MID MORNING WHICH WILL CONTINUE INTO THE EARLY EVENING. NO OTHER
HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

AFTER A NICE AND COOL WEEKEND...THE NEXT CHANCE FOR THUNDERSTORMS
WILL BE DURING EARLY AND MIDDLE PART OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS WILL NOT BE NEEDED TODAY OR TONIGHT.

LAZ013-014-017>022-TXZ167-161145-
JACKSON-OUACHITA-SABINE LA-NATCHITOCHES-WINN-GRANT-CALDWELL-
LA SALLE-SABINE TX-
642 AM CDT FRI APR 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST AND
NORTH CENTRAL LOUISIANA AND FOR A PORTION OF DEEP EAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE TO THE SOUTHEAST
THIS MORNING. SOME OF THE STRONGER THUNDERSTORMS MAY PRODUCE
HAIL...DAMAGING WINDS OR EVEN AN ISOLATED TORNADO. THE COLD FRONT
WILL PUSH ACROSS THE AREA LATE THIS MORNING AND BEGIN TO GUST THE
WINDS OUT OF THE NORTHWEST TO BETTER THAN 30 MPH AT TIMES THIS
AFTERNOON. THE WINDS WILL SUBSIDE AFTER SUNSET.
NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

AFTER A NICE AND COOL WEEKEND...THE NEXT CHANCE FOR THUNDERSTORMS
WILL BE DURING EARLY AND MIDDLE PART OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

REACTIVATION OF STORM SPOTTERS IS NOT ANTICIPATED THROUGH TONIGHT.

24

In the hours before

Local storm report, Apr 15, 5:29 AM CDT, 4 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
529 AM CDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0506 AM     TSTM WND DMG     5 S FARMERVILLE         32.70N 92.40W
04/15/2011                   UNION              LA   LAW ENFORCEMENT

            TREE REPORTED DOWN NEAR THE TOWN OF FARMERVILLE.

&&

20
Local storm report, Apr 15, 6:34 AM CDT, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
634 AM CDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     HAIL             MONROE                  32.51N 92.08W
04/15/2011  E0.75 INCH       OUACHITA           LA   LAW ENFORCEMENT

            ULM POLICE REPORT HAIL AS NEAR DIME SIZE.

&&

20
Local storm report, Apr 15, 7:25 AM CDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
725 AM CDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     HAIL             MONROE                  32.51N 92.08W
04/15/2011  E1.00 INCH       OUACHITA           LA   LAW ENFORCEMENT

&&

20
Local storm report, Apr 15, 8:04 AM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
804 AM CDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 AM     HAIL             HAUGHTON                32.53N 93.51W
04/15/2011  E0.75 INCH       BOSSIER            LA   FIRE DEPT/RESCUE

            HAIL OCCURRED ALONG HWY. 80 AND LASTED NEARLY 2 MINUTES.

&&

MBERRY
Local storm report, Apr 15, 8:34 AM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
834 AM CDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 AM     TSTM WND DMG     1 E BLANCHARD           32.59N 93.87W
04/15/2011                   CADDO              LA   NWS EMPLOYEE

            A TREE WAS DOWNED NEAR THE HWY 71/HWY 1 SPLIT NEAR
            BLANCHARD.

&&

MBERRY
Local storm report, Apr 15, 10:10 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1010 AM CDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     TSTM WND DMG     2 E MAUD                33.33N 94.31W
04/15/2011                   BOWIE              TX   EMERGENCY MNGR

            A TREE WAS DOWNED ON A MOBILE HOME ON LITTON CIRCLE IN
            REDWATER TEXAS. THE MOBILE HOME WAS TOTALED BUT THERE
            WERE NO INJURIES.

&&

MBERRY

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 9:46 PM CDTSevere Thunderstorm WarningSHVMcCurtain59 min
Apr 14, 10:30 PM CDTTornado WarningSHVMcCurtain31 min
Apr 14, 10:48 PM CDTTornado WarningSHVMcCurtain57 min
Apr 14, 11:34 PM CDTSevere Thunderstorm WarningSHVMcCurtain56 min
Apr 14, 11:37 PM CDTTornado WarningSHVMcCurtain38 min
Apr 15, 12:26 AM CDTSevere Thunderstorm WarningSHVMcCurtain64 min

Nearby

River Flood Warnings in Oklahoma, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.